# SDR CALA9700907

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN LT AILERON NR 4 HINGE BRACKET.  THE HINGE BRACKET WAS REMOVED AND REPLACED IAW SRM 51-10-01 AND MM 27-10-0.
